Facebook Pixel

Could I be pregnant?

By April 12, 2016 - 9:35am
Rate This

I usually start my new pack of pills on Thursday. I started my pills a day late so I took my first active pill again after my period on Friday. After that I completely forgot to take my pill. I went Saturday, Sunday, Monday, and Tuesday without taking a pill and having unprotected sex, the last time unprotected sex occurred was Tuesday and then we began to use condoms. I'm assuming that taking the Friday pill really didn't make a difference. So I'm wondering, were the chances that I ovulated and became pregnant fairly high? I wouldn't mind if I was pregnant at this point in my life.

Add a Comment3 Comments

EmpowHER Guest

Im dealing with the same situation except i started my new pack 3 days late. Ive been cramping like crazy since about 2 days after i started up the pack. Which ive had unprotected sex with my husband several times. I was suppose to start them on the 13th and didnt start them until the 15th at 1130 at night so you might as well say 3 days late on starting them. Im so confused on why im cramping so bad like im going to start. Sex is even starting to hurt. I have an appointment on the 31st to talk about possibly stopping the pills or switching them due to low sex drive and moody. Do you possibly have a clue why id be cramping like this

August 21, 2016 - 9:01am
Guide (reply to Anonymous)

Hello Anonymous,

Hopefully, you will get an answer once you see your gynecologist.

My concern is you started a new pack of birth control pills three days late, which left you with no active hormone pills for 10 days (seven days of placebo pills + 3 missed active pills). Could this have triggered your body to ovulate? Is that the reason for the cramping?

Keep in touch,

August 22, 2016 - 9:20am

Hello Courtney23,

Welcome to the EmpowHER community. Thank you for reaching out to us.

Considering you missed four active pills in a row in week one, and didn't use back up protection, I think there was a very good chance for conception.

But, please contact your gynecologist's office today. Your physician is more knowledgeable in this matter and can provide you with further recommendations, such as stop taking the pills and wait about 2 weeks to do a blood pregnancy test.

Keep us posted,

April 12, 2016 - 9:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!